MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5588/ijtld.12.0441

Медицинская библиотека · The international journal of tuberculosis and lung disease : the official journal of the International Union against Tuberculosis and Lung Disease · 2012

Difficult clinical management of anti-tuberculosis DRESS syndrome.

Palmero D, Castagnino J, Musella R M, Mosca C, González Montaner P, de Casado G C

СтатьяПеревод пока не подготовлен

Аннотация

We describe 11 cases of anti-tuberculosis DRESS (drug-related rash with eosinophilia and systemic symptoms) syndrome, a potentially serious complication of treatment that led to interruption of treatment for prolonged periods, systemic corticosteroid use and the resumption of treatment with less effective regimens. All patients had rash and toxic hepatitis, one died of multi-organ failure and, contrary to expectations, the evolution of tuberculosis (advanced in most cases) did not progress under corticosteroid treatment. The drug most frequently involved was rifampicin, while retreatment schemes included, in most cases, levofloxacin, ethambutol, streptomycin and cycloserine.

Для цитирования: Palmero D, Castagnino J, Musella R M, Mosca C, González Montaner P, de Casado G C. Difficult clinical management of anti-tuberculosis DRESS syndrome.. The international journal of tuberculosis and lung disease : the official journal of the International Union against Tuberculosis and Lung Disease. 2012. DOI: 10.5588/ijtld.12.0441.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.